coreflam tablet 10's

General | ICIC PHARMECEUTICALS PVT LTD
0 likes
Short Description:

COREFLAM TABLET 10'S is used for General. This contains Ibuprofen 400 mg,Paracetamol 325 mg combination.

Combination:

Ibuprofen 400 mg,Paracetamol 325 mg

View Alternate

₹14.3

12 stock available

Delivery by Sat, 03 Oct | All over India

Combination or description of products may vary from time to time as per product, batch or prevailing rules.